DSpace width= university logo mark
Japanese | English 

KURA > C. 医薬保健学域・研究域/医・薬学部/医学系研究科 > c10. 学術雑誌掲載論文(医・保健) > 1. 査読済論文(医学・保健) >

全文を表示する

ファイル 記述 サイズフォーマット
ME-PR-OKAZAKI-S-2447.pdf296.97 kBAdobe PDF
見る/開く
タイトル: Insulin autoimmune syndrome caused by an adhesive skin patch containing loxoprofen-sodium
著者: Okazaki-Sakai, Satoko
Yoshimoto, Sachiko
Yagi, Kunimasa link image
Wakasugi, Takanobu
Takeda, Yoshiyu link image link image
Yamagishi, Masakazu link image link image
岡崎, 智子
八木, 邦公
武田, 仁勇
山岸, 正和
発行日: 2013年
出版社(者): Japanese Society of Internal Medicine = 日本内科学会
雑誌名: Internal Medicine
ISSN: 0918-2918
巻: 52
号: 21
開始ページ: 2447
終了ページ: 2451
キーワード: 75g oral glucose tolerance test
Adhesive skin patch
Insulin autoimmune syndrome
Loxoprofen-sodium
Scatchard analysis
抄録: A 62-year-old woman complained of repeated hypoglycemic events. A 75g oral glucose tolerance test (75 gOGTT) showed a marked increase in the plasma insulin level and impaired glucose tolerance. The patient exhibited a high titer of plasma anti-insulin autoantibodies. Her diagnosis was insulin autoimmune syndrome (IAS). Following the cessation of loxoprofen-sodium (LOXs), she experienced no further hypoglycemic episodes. However, the hypoglycemic attacks recurred following the accidental readministration of LOXs in an adhesive skin patch. Considering the changes in the titer of anti-insulin autoantibodies, the repeated 75 gOGTT and the repeated Scatchard analysis, we determined LOXs to be the cause of the IAS and evaluated the characteristics of the autoantibodies. © 2013 by The Japanese Society of Internal Medicine.
DOI: 10.2169/internalmedicine.52.0570
URI: http://hdl.handle.net/2297/36256
資料種別: Journal Article
権利関係: Copyright © 2013 by The Japanese Society of Internal Medicine
版表示: author
出現コレクション:1. 査読済論文(医学・保健)

このアイテムを引用あるいはリンクする場合は次の識別子を使用してください。 http://hdl.handle.net/2297/36256

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください